# SDR HNAA2016093000301

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 52,426 hours, 62,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY FLOOR LIGHT IS INOP.  REMOVED AND REPLACED FIRST EMERGENCY LIGHT BULB.  OPS CHECKED GOOD.
